MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93332
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Implant loss with baha implants can occur at any time following implantation.Known reasons for implant loss include lack of adequate bone quality/quantity, trauma, infection, generalised diseases and surgical complication.The report frequency for these complications is being monitored under cbas complaint and medical device reporting data monitoring plan and the status is updated on a monthly basis.This event is added to this monitoring.
 
Event or Problem Description
Per the clinic, the patient experienced a loss of fixture.It is unknown if there are plans to reimplant the patient with a new device as of the date of this report.
 
Additional Manufacturer Narrative
Device analysis report attached.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 12MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
shalini rajandran krishnan
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key22858113
Report Number6000034-2025-02957
Device Sequence Number13101213
Product Code MAH
UDI-Device Identifier09321502022729
UDI-Public(01)09321502022729(10)170407(17)200229
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/29/2020
Device Model Number93332
Device Catalogue Number93332
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale